RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1970, Volume 15, Issue 1, Pages 3–23 (Mi tvp1546)  

This article is cited in 10 scientific papers (total in 10 papers)

Infinitely divisible processes

G. Maruyama

Japan

Full text: PDF file (1021 kB)

English version:
Theory of Probability and its Applications, 1970, 15:1, 1–22

Bibliographic databases:

Received: 25.09.1969
Language:

Citation: G. Maruyama, “Infinitely divisible processes”, Teor. Veroyatnost. i Primenen., 15:1 (1970), 3–23; Theory Probab. Appl., 15:1 (1970), 1–22

Citation in format AMSBIB
\Bibitem{Mar70}
\by G.~Maruyama
\paper Infinitely divisible processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1970
\vol 15
\issue 1
\pages 3--23
\mathnet{http://mi.mathnet.ru/tvp1546}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=285046}
\zmath{https://zbmath.org/?q=an:0268.60036}
\transl
\jour Theory Probab. Appl.
\yr 1970
\vol 15
\issue 1
\pages 1--22
\crossref{https://doi.org/10.1137/1115001}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1546
  • http://mi.mathnet.ru/eng/tvp/v15/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Theory Probab. Appl., 54:2 (2010), 322–324  mathnet  crossref  crossref  mathscinet  isi
    2. Weron A., Magdziarz M., “Generalization of the Khinchin Theorem to Levy Flights”, Physical Review Letters, 105:26 (2010), 260603  crossref  isi
    3. Barndorff-Nielsen O.E., “Stationary infinitely divisible processes”, Brazilian Journal of Probability and Statistics, 25:3 (2011), 294–322  crossref  isi
    4. Magdziarz M., Weron A., “Ergodic properties of anomalous diffusion processes”, Ann Physics, 326:9 (2011), 2431–2443  crossref  isi
    5. Moser M. Stelzer R., “Functional Regular Variation of Levy-Driven Multivariate Mixed Moving Average Processes”, Extremes, 16:3 (2013), 351–382  crossref  isi
    6. Fuchs F. Stelzer R., “Mixing Conditions for Multivariate Infinitely Divisible Processes with an Application to Mixed Moving Averages and the Supou Stochastic Volatility Model”, ESAIM-Prob. Stat., 17 (2013), 455–471  crossref  isi
    7. Owada T., Samorodnitsky G., “Functional Central Limit Theorem For Heavy Tailed Stationary Infinitely Divisible Processes Generated By Conservative Flows”, Ann. Probab., 43:1 (2015), 240–285  crossref  isi
    8. Barndorff-Nielsen O.E. Sauri O. Szozda B., “Selfdecomposable Fields”, J. Theor. Probab., 30:1 (2017), 233–267  crossref  mathscinet  zmath  isi  scopus
    9. Slezak J., “Asymptotic Behaviour of Time Averages For Non-Ergodic Gaussian Processes”, Ann. Phys., 383 (2017), 285–311  crossref  isi
    10. Evans S.N., Molchanov I., “Polar Decomposition of Scale-Homogeneous Measures With Application to Lévy Measures of Strictly Stable Laws”, J. Theor. Probab., 31:3 (2018), 1303–1321  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:640
    Full text:298
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020